zbMATH — the first resource for mathematics

Segal algebras with functorial properties. (English) Zbl 0518.46039

46J10 Banach algebras of continuous functions, function algebras
43A20 \(L^1\)-algebras on groups, semigroups, etc.
47A70 (Generalized) eigenfunction expansions of linear operators; rigged Hilbert spaces
22B10 Structure of group algebras of LCA groups
Zbl 0461.43002
Full Text: DOI EuDML
[1] Bergh, J., Löfström, J.: Interpolation Spaces. Berlin-Heidelberg-New York: Springer. 1976. · Zbl 0344.46071
[2] Bourbaki, N.: Intégration, Chap. 7, 8. Paris: Hermann. 1963.
[3] Burckel, R. B.: Weakly Almost Periodic Functions on Semigroups. New York: Gordon and Breach. 1970. · Zbl 0192.48602
[4] Bürger, R.: Functions of translation type and Wiener’s algebra. Archiv Math.36, 73–78 (1981). · Zbl 0444.43001
[5] Bürger, E.: Functions of translation type and functorial properties of Segal algebras I. Mh. Math.90, 101–115 (1980). · Zbl 0433.43001
[6] Bürger, R.: Functions of translation type and functorial properties of Segal algebras II. Mh. Math.92, 253–268 (1981). · Zbl 0461.43002
[7] Feichtinger, H. G.: On a new Segal algebra. Mh. Math.92, 269–289 (1981). · Zbl 0461.43003
[8] Feichtinger, H.-G.: Banach convolution algebras of Wiener’s type. In: Proc. Conf. Functions, Series, Operators. Budapest, August 1980. (To appear.)
[9] Hewitt, E., Ross, K. A.: Abstract Harmonic Analysis I. Berlin-Göttingen-Heidelberg: Springer. 1963. · Zbl 0115.10603
[10] Kahane, J. P.: Series de Fourier absolument convergentes. Berlin-Heidelberg-New York: Springer. 1970. · Zbl 0195.07602
[11] Lekkerkerker, C. G.: Geometry of Numbers. Groningen: North-Holland. 1969. · Zbl 0198.38002
[12] Liu, T. S., Rooij, A. v., Wang, J. K.: On some group algebra modules related to Wiener’s algebraM 1. Pacific J. Math.55, 507–520 (1974). · Zbl 0303.43011
[13] Losert, V.: A characterization of the minimal strongly character invariant Segal algebra. Ann. Inst. Fourier Grenoble30 (3), 129–139 (1980). · Zbl 0425.43003
[14] Reiter, H.: Classical Harmonic Analysis and Locally Compact Groups. Oxford: Univ. Press, 1968. · Zbl 0165.15601
[15] Reiter, H.: Über den Satz von Weil-Carter. Mh. Math.86, 13–62 (1978). · Zbl 0396.43015
[16] Cowling, M. G.: Extension ofL p q multipliers. Trans. Amer. Math. Soc.213, 1–33 (1975). · Zbl 0311.43007
[17] Glimm, J.: Families of induced representations. Pacific J. Math.12, 885–911 (1962). · Zbl 0121.10303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.